MAUDE Adverse Event Report: SIENTRA, INC. SIENTRA OPUS SILICONE GEL BREAST IMPLANT; SIENTRA SILICONE GEL BREAST IMPLANT

SIENTRA, INC. SIENTRA OPUS SILICONE GEL BREAST IMPLANT; SIENTRA SILICONE GEL BREAST IMPLANT
Model Number 20676-XXXE
Health Effect - Clinical Codes Seroma (2069); Anaplastic Large Cell Lymphoma (3264)
Date of Event 03/26/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Patient diagnosed with late-forming seroma.Left-side device tested positive for bia-alcl.

Brand Name
SIENTRA OPUS SILICONE GEL BREAST IMPLANT
Common Device Name
SIENTRA SILICONE GEL BREAST IMPLANT
Manufacturer (Section D)
SIENTRA, INC.
420 s fairview avenue
suite 200
santa barbara CA 93117
MDR Report Key8595874
Report Number1651189-2019-00140
Device Sequence Number2293276
Product Code FTR
UDI-Device Identifier00812790022045
UDI-Public00812790022045
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P070004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date11/01/2016
Device Model Number20676-XXXE
Device Catalogue Number20676-450E
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2019
Initial Report FDA Received Date05/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age40 YR